# SDR P2EA98271

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 315/324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - MAIN ENTRY DOOR LOWER HINGE CUTOUT EXTERNAL SKIN CRACKED, DEFECT SIZE LENGTH .75 INCH.  REPAIRED SKIN SECTION FROM BETWEEN BS 316.5 AND BS 324 AT LOWER HINGE CUT OUT PER SRM 52-00-3 FIG 6.  (M)
